First, congratulations for getting off the opiates! That is not an easy thing to do. In fact, if you have the will power to get off that highly addictive drug....you should be able to handle this too.
Wellbutrin is an antidepressant. Your doc is treating the anxiety and not the ADHD. Wellbutrin is a fairly mild drug, and might even be slightly helpful, but it doesn't treat ADHD. Perhaps, it is just a step to the stim meds? You need to know what her overall plan for you is. If she cannot communicate this to you.....then
I think, if you can, that you need to look for a new psyc that specializes in ADHD. She seems to fear that you might abuse the stim meds. That just does not happen for people with ADHD. Furthermore, it is impossible to do if the prescriptions are followed. Kind of makes me wonder how much she knows about ADHD.
And there are other things that you can do to help your self. They are not as effective as stim meds, but will help. Things like high intensity exercise, high protein breakfast ( easiest thing to do). Making sure you get a good nights sleep. The sleep thing is really important for daytime success. Are you taking the Wellbutrin at night? if not, I would give that a try. And try to cut down distractions at work...can you wear headphones?
Hope this helps.